# SDR SIMA3592

- Difficulty date: December 24, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LP1670
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EYW - FLT 5226 - TWO EMERGENCY FLOOR PROX LIGHT INOPERATIVE, INSPECTED AND FOUND A BULBS INOPERATIVE IN GALLEY.  REPLACED BULB IN FORWARD POSITION AND ENTERED THE AFT IN MEL.  AIRCRAFT RETURNED TO SERVICE.  (M)
